EconPapers    
Economics at your fingertips  
 

Noetherian and Artinian Lattices

Derya Keskin Tütüncü, Sultan Eylem Toksoy and Rachid Tribak

International Journal of Mathematics and Mathematical Sciences, 2012, vol. 2012, 1-8

Abstract:

It is proved that if L is a complete modular lattice which is compactly generated, then Rad( L )/0 is Artinian if, and only if for every small element a of L , the sublattice a /0 is Artinian if, and only if L satisfies DCC on small elements.

Date: 2012
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2012/157169.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2012/157169.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:157169

DOI: 10.1155/2012/157169

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:157169